# SDR VNAA9608002

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Reqd Service
- Location: Parking Brake
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, CREW REPORTED BEING ALERTED BY AN EMERGENCY/PARKING BRAKE ACCUMULATOR PRESS LOW CAS MESSAGE.  CREW ELECTED TO RETURN TO THE FIELD, AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  PIT MX SERVICED THE PARKING BRAKE ACCUMULATOR I.A.W. M.M. 12-00-00.  AIRCRAFT RETURNED TO SERVICE.
